Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dr. Brian would you recommend me any other test.
Jul 29, 2007

Dr. Brian, this is the same guy who was using ANalpram and ELidel. I am having serious depression now, and want to take that immunosuppressant out of my mind. I want to get a PCR done, what do you say. When i called they told that they have different types of PCR. Which one would you recommend.

And if i get the PCR test then that is it right doctor? Also if immunosuppressants are there in analpram and eldiel, a PCR would be conclusive right doctor? i mean the immunosuppressant will not slow down the development of HIV virus in the body or any of that sort, like the way they may prevent antibodies.

My last exposure was more than a year back. SO far had two HIV elisa antibody tests, both are negative. Thank You.

Response from Dr. Conway

As I have already said in a number of answers, you need to forget about HIV and move on...unless you continue to have high-risk behaviors that may expose you to the virus. If this is not the case, move on, my friend.



Previous
symptomatic
Next
Need Solution

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement